# SDR U2RA865FLP3371

- Difficulty date: September 13, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 79,779 hours, 26,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGED BY FORKLIFT BETWEEN LONGERON 26 AND 27 AT STA 370.   REPAIRED IAW DWG 53-09382-1.
